MAUDE Adverse Event Report: SPINAL KINETICS M6 CERVICAL; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6 CERVICAL; ARTIFICIAL CERVICAL DISC
Model Number CDL-637L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rmf 0003 rev 39 line 15 - failure to relieve symptoms including unresolved pain.Rmf 0003 rev 39 line 12.75 - device explanted.
 
Event or Problem Description
It was reported that there was a removal of mc6 from patient today by dr due to persistent neck pain.Dr was able to remove implant whole with only limited damage to inner sheath due to drill.Disc looks in good condition and no signs of osteolysis.
 
Additional Manufacturer Narrative
Rmf 0003 rev 39 line 15 - failure to relieve symptoms including unresolved pain.Rmf 0003 rev 39 line 12.75 - device explanted.Based on the inspection of the retrieved m6-c compiled in the present report, in the absence of clinical data, radiographs, or radiographic analysis, the cause of this event was unclear.While some in vivo damage to the fiber construct was noted, gross mechanical failure was not evident.Destructive analysis is necessary to examine the fiber construct and the core.It is unknown if infection was present.Therefore, the failure of this procedure and the removal of this device was not clear; however, this device had likely not failed at the time of removal.
 
Event or Problem Description

Brand Name
M6 CERVICAL
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
avinash thite
501 mercury dr
sunnyvale, CA 94085
MDR Report Key20592490
Report Number3004987282-2024-00043
Device Sequence Number18378505
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2023
Device Model NumberCDL-637L
Device Catalogue NumberFG0031-14
Device Lot Number10338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale